# SDR QXEA2012121001712

- Difficulty date: December 10, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AFT FRAME HAS A CORRODED NUT PLATE BELOW THE THIRD FROM THE BOTTOM STOP FITTING.  REMOVED NUT CLIP ASSY FROM SERVICE DOOR FOM IAW AMM 20-10-01-430-801 AND SRM 51-42-05-02-01.  R & R CORRODED NUT PLATE FROM NUT PLATE CLIP ASSY.  REMOVED FROM ABOVE IAW SRM 51-42-05-02-01. INSTALLED NUT PLATE CLIP ASSY INTO AFT SERVICE DOOR AFT FRAME IAW SRM 51-42-05-02-01 AND AMM 20-10-01-430-801. PRIMED NUT PLATE RIVETS IAW SRM 51-25-10-02-01.  RESTORED CPC TO AFFECTED AREAS REF AMM 51-25-01-390-801.
